# SDR N6WA2013060501

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 26,493 hours, 18,828 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT BLEED CAUTION MESSAGE.
